A refinement of Todd's bound for the diameter of a polyhedron

Noriyoshi Sukegawa, Tomonari Kitahara

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


Recently, Todd obtained a new bound on the diameter of a polyhedron using an analysis due to Kalai and Kleitman in 1992. In this short note, we prove that the bound by Todd can further be improved. Although our bound is not valid when the dimension is 1 or 2, it is tight when the dimension is 3, and fits better for a high-dimensional polyhedron with a large number of facets.

Original languageEnglish
Pages (from-to)534-536
Number of pages3
JournalOperations Research Letters
Issue number5
Publication statusPublished - 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Software
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Applied Mathematics


Dive into the research topics of 'A refinement of Todd's bound for the diameter of a polyhedron'. Together they form a unique fingerprint.

Cite this